# SDR 252TR0006

- Difficulty date: July 5, 2003
- Submitted: July 20, 2003
- Operation: Air carrier
- Aircraft: N252TR
- Make and model: Boeing 737228
- Aircraft serial: 23001
- Aircraft time: 39,586 hours, 31,109 cycles
- Engine: Pwa JT8D
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Coupler
- Part number: 2590650901
- Condition: Intermittent
- Location: Mach Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MACH TRIM IS INTERMITTENT.  PLACED ON MEL 22-5.  7/15/2003;  REMOVED AND REPLACED MACH TRIM COUPLER IAW MM 22-21-0 AND CLEARED MEL.
